# SDR SWAA2025050666590

- Difficulty date: May 2, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 61,552 hours, 37,100 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Abnormal
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

TAXING AT SLOW SPEED; A/C SHUTTERS HARD W/ ONLY RIGHT BRAKE PRESSED.  HYDRAULICS NORMAL; BRAKES COOLED.  PERFORMED VISUAL & FUNCTIONAL CHECK OF BOTH L/H & R/H BRAKES PER AMM FIM TASK 32-42 TASK 816 & NO DEFECTS FOUND. OPS CK NORMAL
